19-year-old male with past medical history significant for seizures presents with right shoulder pain. He woke up from sleep with the pain. It is 10/10 and worse with movement. He has multiple prior episodes for which he has been treated for in the ED.
Vicki Parikh, MD
65 year old male with no known past medical history presenting with constipation that has been worsening over the past month. Patient is a daily smoker and has not seen a doctor in twenty-five years. He has tried docusate, senna, and miralax at home with no improvement in symptoms.
A 60 yo female with a history of DM and HTN presents to the ED with fever and AMS. Family reports that this morning she appeared confused and generally ill, prompting a call to 911. In the ED, her vital signs are as follows: T: 39C; HR:120; BP: 85/40; RR:26; SpO2: 97%.
A 55 year old male with a history of cirrhosis and HTN presents to the ED with progressively worsening abdominal pain and distension for the past week. Vitals are as follows: T101F HR110 BP150/95 SpO297% RR20.
A 65 year old female with a history of hyperopia presents to the ED with acute onset unilateral eye pain, redness, and blurry vision associated with headache and nausea. She had just arrived at a movie theater when the symptoms began. On exam you see conjunctival injection, mid-fixed pupil, and a hazy cornea.
A 21 year old female presents to the ED with bilateral eye redness and discharge that started today. She reports her symptoms have rapidly progressed since this morning. During your exam, she frequently wipes purulent material from her eyes, which have severe chemosis and injection.
A 52 year old male presents to the ED with acute onset unilateral eye pain after an accidental splash into his eye while cleaning with an ammonia-based solution. He is noted to have a hazy cornea and faint blurring of the pupillary margin.
A 25 year old male with a history of IVDU is brought to the ED by EMS after being found down for what is suspected to be a prolonged period of time. Narcan has been given by paramedics after drug paraphernalia was found in his pockets but the patient remains obtunded.